MAUDE Adverse Event Report: ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number TENDV-LP-35M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 35mm tendyne mitral valve lp was implanted in the patient.After successful placement of the valve, a mitral valve supra-annular thrombus became visible.The currently measured activated clotting (act) levels was within target range according to the instructions for use (ifu).A re-administration of heparin dissolved the thrombus.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
It was reported that the patient underwent tendyne valve implantation in (b)(6) 2025 and found thrombosis on valve.A more comprehensive assessment, including histopathological examination of the valve tissue could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information received the cause of the reported valve thrombosis could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
TENDYNE¿ MITRAL VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23924534
Report Number2135147-2025-07833
Device Sequence Number18412539
Product Code NPU
UDI-Device Identifier05415067032621
UDI-Public(01)05415067032621(17)261205
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTENDV-LP-35M
Device Catalogue NumberTENDV-LP-35M
Device Lot Number10782663
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown